# SDR AAL2025F00003

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 100,604 hours, 12,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Lever
- Part number: D71702030
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS AT R4 DOOR AND ISLE NOT ILLUMINATE DURING TESTON P.S CHECK. SUSPECT POWER SUPPLY. MAINTENACNE REPLACED POWER SUPPLY AT R4 DOOR IAW AMM 33-51-06.
